# SDR C2XA08IA054

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 12,470 hours, 9,673 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flapper Valve
- Part number: 12039715001
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2582 - THE CREW REPORTED THAT THE PRESSURIZTION FAILED IN AUTO AND MANUAL AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GROUND AIR CONDITIONING FLAPPER VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
